# SDR SWAA2022012466333

- Difficulty date: May 15, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 27,946 hours, 16,324 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB AT STA. 120.30 HAS A CRACK AT SECOND VERTICAL STIFFENER(COUNTING FROM THE FRONT). / REPAIRED SECOND VERTICAL STIFFENER PER SRM 55-10-09-2R
